메뉴 건너뛰기




Volumn 28, Issue 2, 1996, Pages 165-171

On the Chambers-Mallows-Stuck method for simulating skewed stable random variables

Author keywords

Characteristic function; Random variable generation; Stable distribution

Indexed keywords


EID: 0030585552     PISSN: 01677152     EISSN: None     Source Type: Journal    
DOI: 10.1016/0167-7152(95)00113-1     Document Type: Article
Times cited : (307)

References (11)
  • 1
    • 38149145925 scopus 로고
    • The study of a function relating to stable distributions
    • Buckle, D.J. (1994), The study of a function relating to stable distributions, Statist. Probab. Lett. 20, 85-90.
    • (1994) Statist. Probab. Lett. , vol.20 , pp. 85-90
    • Buckle, D.J.1
  • 3
    • 38249021003 scopus 로고
    • A note on Linnik's distributions
    • Devroye, L. (1990), A note on Linnik's distributions, Statist. Probab. Lett. 9, 305-306.
    • (1990) Statist. Probab. Lett. , vol.9 , pp. 305-306
    • Devroye, L.1
  • 4
    • 38248998993 scopus 로고
    • A triptich of discrete distributions related to the stable law
    • Devroye, L. (1993), A triptich of discrete distributions related to the stable law, Statist. Probab. Lett. 18, 349-351.
    • (1993) Statist. Probab. Lett. , vol.18 , pp. 349-351
    • Devroye, L.1
  • 5
    • 0001860309 scopus 로고
    • A comedy of errors: The canonical form for a stable characteristic function
    • Hall, P. (1981), A comedy of errors: the canonical form for a stable characteristic function, Bull. London Math. Soc. 13, 23-27.
    • (1981) Bull. London Math. Soc. , vol.13 , pp. 23-27
    • Hall, P.1
  • 7
    • 0000649102 scopus 로고
    • Stable densities under change of scale and total variation inequalities
    • Kanter, M. (1975), Stable densities under change of scale and total variation inequalities, Ann. Probab. 3, 697-707.
    • (1975) Ann. Probab. , vol.3 , pp. 697-707
    • Kanter, M.1
  • 8
    • 0000236383 scopus 로고
    • Sur les intégrales dont les éléments sont des variables aléatoires indépendantes
    • Lévy, P. (1934), Sur les intégrales dont les éléments sont des variables aléatoires indépendantes, Ann. Scuola Norm. Pisa 3, 337-366.
    • (1934) Ann. Scuola Norm. Pisa , vol.3 , pp. 337-366
    • Lévy, P.1
  • 11
    • 0003588120 scopus 로고
    • (American Mathematical Society, Providence, RI), Russian original, 1983
    • Zolotarev, V. (1986), One-Dimensional Stable Distributions (American Mathematical Society, Providence, RI), Russian original, 1983.
    • (1986) One-dimensional Stable Distributions
    • Zolotarev, V.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.